# SDR ASAA2017061421090

- Difficulty date: June 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 40,993 hours, 13,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR NOT CLOSING ALL THE WAY.  ACFT GROUNDED.  REMOVED L1 DOOR GUIDE ARM AND ROLLER IAW AMM 52-11-21-000-802.  REPLACED AND ADJUSTED THE L1 DOOR GUIDE ARM IAW MM 52-11-21. NO DOOR ADJUSTMENTS REQUIRED.
